MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+17.0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Deposits (1809)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lenstec cannot corroborate the device problem as the lens remains implanted.However, based on the documentation analysis and complaint history, the preliminary findings indicate that there is no evidence to suggest that any aspect of the lens was responsible for the incident.Lenstec is unable to determine a definitive conclusion as to the cause due because an investigation cannot be completed at this time since the lens is implanted.However, it is reported the patient suffered from diabetes and had an iris prolapse and a shallow anterior chamber during surgery.A supplemental report will be submitted once additional information is obtained.
 
Event or Problem Description
Lenstec received an email stating "the iol has brown deposits.Lens was inserted in 2012 on the public system.The patient's vision has dipped because of this and possibly will need an iol exchange".
 
Event or Problem Description
Lenstec received an email stating "the iol has brown deposits.Lens was inserted in 2012 on the public system.The patient's vision has dipped because of this and possibly will need an iol exchange.".
 
Additional Manufacturer Narrative
Based on the initial report (documentation analysis, complaint history and review by medical monitor) at this supplemental report with additional information, lenstec is unable to determine a specific cause for the unsubstantiated complaint of brown deposits.Additionally, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Lenstec is unable to perform a more through investigation of the complaint as the lens remains implanted.Lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration or opacification for our hema lenses.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9577463
Report Number9613160-2020-00003
Device Sequence Number14213584
Product Code HQL
UDI-Device Identifier00844369027199
UDI-Public00844369027199
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2013
Device Model NumberSOFTECHD+17.0
Device Catalogue NumberSOFTEC HD
Device Lot Number081747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1